MAUDE Adverse Event Report: ARTHREX, INC. IMPACTOR PAD; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. IMPACTOR PAD; INTRAMED FIXATN ROD AND ACCESS
Model Number IMPACTOR PAD
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2026, a facility representative reported via (b)(4) that the 0826-000 impactor pad became cold-welded to the 1268-100 130-degree radiolucent targeting arm, and upon removal, the metal fitting inside the targeting arm came out with the impactor pad, rendering both unusable.The damage that was incurred perhaps added 5 minutes onto the case and additional anesthesia, but no direct harm was done to the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 one unpackaged 0826-000 impactor pad, batch 220991, was received for investigation.Visual inspection identified multiple forms of damage, including: surface damage impactor pad stripped threads chipping discoloration functional testing noted resistance when locking and unlocking into a known-good targeting arm.The most likely cause for the reported failure can be attributed to wear and tear damage incurred over time.The manufacturing date is 2022.The complaint allegation is confirmed.Refer to the investigation photographs.

Brand Name
IMPACTOR PAD
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24178209
Report Number1220246-2026-00313
Device Sequence Number9578594
Product Code HSB
UDI-Device Identifier00848665002805
UDI-Public(01)00848665002805(11)221216(10)220991
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K132005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPACTOR PAD
Device Catalogue Number0826-000
Device Lot Number220991
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown